Skip to Main content Skip to Navigation
Journal articles

Stability analysis of sampled-data systems using Sum of Squares

Alexandre Seuret 1, 2 Matthew M. Peet 3
1 NECS [2007-2015] - Networked Controlled Systems
Inria Grenoble - Rhône-Alpes, GIPSA-DA [2007-2015] - Département Automatique
2 LAAS-MAC - Équipe Méthodes et Algorithmes en Commande
LAAS - Laboratoire d'analyse et d'architecture des systèmes
Abstract : This article proposes a new approach to stability analysis of linear systems with sampled-data inputs or channels. The method, based on a variation of the discrete-time Lyapunov approach, provides stability conditions using functional variables subject to convex constraints. These stability conditions can be solved using the sum of squares methodology with little or no conservatism in both the case of synchronous and asynchronous sampling. Numerical examples are included to show convergence.
Document type :
Journal articles
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download
Contributor : Alexandre Seuret <>
Submitted on : Monday, November 19, 2012 - 12:57:26 PM
Last modification on : Thursday, July 9, 2020 - 5:02:03 PM
Document(s) archivé(s) le : Thursday, February 21, 2013 - 11:25:39 AM


Files produced by the author(s)



Alexandre Seuret, Matthew M. Peet. Stability analysis of sampled-data systems using Sum of Squares. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2013, 58 (6), pp.1620-1625. ⟨10.1109/TAC.2012.2232378⟩. ⟨hal-00753538⟩



Record views


Files downloads